# SDR ASAA1058289

- Difficulty date: September 21, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 15,293 hours, 4,627 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G0222
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 5,656 hours, 1,693 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACARS "NO COMM" FOR 3 PLUS HOURS.  APPEARS THAT HF PORTION IS INOPERATIVE.  PERFORMED HF LINK TEST IAW MM 23 27 00 730 803 004 PARAGRAPH D.8.  CONFIRMED FAILURE OF HF2 DATA PORTION OF SYSTEM (HF1 WORKS IAW AMM PROCEDURE).  REMOVED AND REPLACED HF2 TRANSCEIVER IAW MM 23 11 21 HF2 LINK TEST PASSES IAW MM 23 27 00 730 803 044 SYSTEM TEST GOOD IAW MM 23 11 00 730 801.
